| Model Number |
VLOCA006L |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: unknown estitch, unknown endo stitch instrument, (lot #unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a total laparoscopic hysterectomy, when closing the vaginal cuff, it passed through the anterior side of the cuff then would not flip to the other side to go through the posterior edge, and when the surgeon pulled back, the needle broke off in the vaginal cuff and the needle was gone.The surgeon looked for the needle laparoscopically and in the vagina but could not locate the needle.